# SDR COMA0260042

- Difficulty date: January 12, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 11,447 hours, 11,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017361
- Condition: Corroded
- Location: Fs280
- Part time: 11,447 hours, 11,602 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FORWARD J ANGLE WAS CORRODED AT FS280 BETWEEN LBL9 AND RBL9.REMOVED THE CORRODED J ANGLE AND INSTALLED A NEW ANGLE I/A/W WVAC EO 601R-53-2919.
